MAUDE Adverse Event Report: DEXCOM, INC. DEXCOM G6 GLUCOSE PROGRAM CONTINUOUS GLUCOSE MONITORING SYSTEM

DEXCOM, INC. DEXCOM G6 GLUCOSE PROGRAM CONTINUOUS GLUCOSE MONITORING SYSTEM
Model Number 9445-24
Medical Device Problem Code No Device Output (1435)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that a transmitter battery issue occurred.It was indicated the patient started their transmitter past the 'use by' date, which is misuse of the device.No product or data was provided for evaluation.The allegation and a probable cause could not be determined.No injury or medical intervention was reported.

Brand Name
DEXCOM G6 GLUCOSE PROGRAM CONTINUOUS GLUCOSE MONITORING SYSTEM
Common Device Name
CONTINUOUS GLUCOSE MONITOR
Manufacturer (Section D)
DEXCOM, INC.
6340 sequence dr.
san diego CA 92121
Manufacturer Contact
ashley spoto
6340 sequence dr.
san diego, CA 92121
8582000200
MDR Report Key23072872
Report Number3004753838-2025-261045
Device Sequence Number17339887
Product Code QBJ
UDI-Device Identifier00386270001627
UDI-Public(01)00386270001627(11)220804(17)230725(10)P14314992
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K182041
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/25/2023
Device Model Number9445-24
Device Catalogue NumberSTT-OE-002
Device Lot NumberP14314992
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/21/2025
Initial Report FDA Received Date09/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/04/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HUMALOG; LANTUS
Patient Age70 YR
Patient SexFemale
Patient Weight91 KG